Alert archive / Louisiana / Wind Advisories in 2007
Wind Advisory 1, NWS Shreveport, LA
NWS Shreveport, LA issued this wind advisory at Sep 13, 2007, 10:20 AM CDT for 5 parishes in Louisiana. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2007, 10:20 AM CDT (15:20 UTC)
- Expired
- Sep 13, 2007, 4:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Shreveport, LA
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSHV 131520 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 1020 AM CDT THU SEP 13 2007 .WINDS WITH TROPICAL STORM HUMBERTO ARE EXPECTED TO INCREASE TO 25 TO 35 MPH OVER PART OF NORTH CENTRAL LOUISIANA. LAZ018>022-132100- /O.NEW.KSHV.WI.Y.0001.070913T1520Z-070913T2100Z/ NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- INCLUDING THE CITIES OF...NATCHITOCHES...WINNFIELD...COLFAX... COLUMBIA...JENA 1020 AM CDT THU SEP 13 2007 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. WIND ARE EXPECTED TO INCREASE WITH THE ARRIVAL OF TROPICAL STORM HUMBERTO OVER NORTH CENTRAL LOUISIANA IN THE AREA NEAR NATCHITOCHES...COLFAX...AND JENA. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 03
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Sep 13, 4:52 AM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Sep 13, 4:52 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
452 AM CDT THU SEP 13 2007
.DISCUSSION...
SEVERAL LAST MINUTE CHANGES TO FIRST PERIOD WINDS AND GUST AND
SOME DISCUSSION ABOUT FLOODING POTENTIAL HAS CAUSED A BIT OF A
DELAY WITH THIS MORNINGS PRODUCTS. CHECK LATEST FROM NHC FOR
LATEST ON HUMBERTO. SE CORNER OF CWA LOOKS TO SEE THE GREATEST
COVERAGE THROUGHOUT THE DAY AND IS WHERE THE FLOOD WATCH HAS BEEN
POSTED. HEAVY RAIN MAY BE SLOW TO SINK ON DRY SOIL. RAINFALL
AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED 6 TO 8 INCHES AREAS
POSSIBLE AS THE STORM SWEEPS INLAND TO THE NORTHEAST DURING TODAY
OVER THE WATCH AREA. ALSO OF NOTE FOR TODAY AND TONIGHT IS VORT MAX
OVER NORTH TEXAS WHICH MAY PLAY A ROLE IN HUMBERTOS AFTERNOON
POSITION. ALL IN ALL A REAL CHUNK OF RAINFALL DEFICIT MAY BE WIPED
AWAY OVER NE LA BY TONIGHT FOR PLACES LIKE MONROE WHERE OVER 10
INCHES IS NEEDED ON THE YEAR. PROBABLY NOT THAT MUCH AS
MENTIONED...BUT CERTAINLY WELCOMED BY SOME OVER THIS PART OF LA.
EXTEND LOOKS GOOD WITH NEXT SURGE OF NORTHERLY AIR...SOMEWHAT
ENHANCED ON THE BACK SIDE OF HUMBERTO REMNANT TOMORROW AND EARLY
SATURDAY. LONG RANGE MEX BLENDED INTO FCST AND SHORT RANGE NOT FAR
FROM MAV. ZONES OUT ASAP. /24/
&&
.AVIATION...
CURRENT VFR CONDITIONS ACROSS CWA WILL BEGIN TO DETERIORATE AFTER
10Z...AT LEAST IN THE SE PORTION NORTH OF AEX. HUMBERTO WILL BE
TRACKING NE TODAY...WITH CENTER PROJECTED TO ENTER THE CWA AROUND
14/00Z JUST NORTH OF AEX. MOST OF THE HEAVY CONVECTION WILL TO THE
RIGHT OF THE TRACK...WHICH WILL MISS TAF SITES. EXPECT NORTH TO
NORTHEAST WINDS THIS MORNING 5 TO 10 KTS...BECOMING SOUTHERLY ACROSS
THE EXTREME SOUTHEAST PORTION OF THE AREA AND INCREASING AS HIGH AS
30 KTS BETWEEN 21Z AND 03Z. OTHER AREAS SHOULD REMAIN BELOW 20 KTS
SUSTAINED BUT MLU AND SHV COULD EXPERIENCE GUSTS TO 30 KTS DURING
THIS TIME FRAME. CONVECTION SHOULD INCREASE AFTER 18Z...WITH VSBYS
OCCASIONALLY IFR IN HEAVY DOWNPOURS LOUISIANA PORTION. OTHER AREAS
MAY EXPERIENCE SCATTERED TSTMS...DUE TO A SHORT WAVE MOVING ACROSS
THE SOUTHERN PLAINS. CIGS MOSTLY MVFR LOUISIANA PORTION AFT 16Z...
WITH MOSTLY VFR ELSEWHERE...EXCEPT VICINITY OF CONVECTION.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 69 89 70 / 60 40 30 10
MLU 81 70 88 68 / 100 80 30 20
DEQ 83 64 89 64 / 40 30 20 10
TXK 82 68 89 68 / 40 30 30 10
ELD 80 68 88 66 / 70 60 30 10
TYR 86 69 90 69 / 20 30 20 10
GGG 84 69 90 68 / 40 30 20 10
LFK 83 69 90 70 / 30 20 30 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...FLOOD WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING ZONES:
CALDWELL...GRANT...JACKSON...LA
SALLE...NATCHITOCHES...OUACHITA...SABINE LA...AND WINN.
OK...NONE.
TX...FLOOD WATCH UNTIL 4 PM THURSDAY FOR THE FOLLOWING ZONES: AND
SABINE TX.
&&
24/14Hazardous weather outlook, Sep 13, 6:15 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 615 AM CDT THU SEP 13 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 615 AM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... HURRICANE HUMBERTO MADE LANDFALL EARLY THIS MORNING ON THE UPPER TEXAS COAST...JUST TO OUR SOUTH...AND WILL WEAKEN TO A TROPICAL STORM LATER THIS MORNING. MOVEMENT OF HUMBERTO HAS BEEN TO THE NORTH...NORTHEAST NEAR 8 MPH. TROPICAL STORM FORCE WINDS MAY BE POSSIBLE NEAR AND TO THE EAST OF THE STORMS PATH FROM ORANGE TEXAS... TO NEAR COLFAX LOUISIANA...WITH WEAKENING CONDITIONS ON APPROACH TO NEAR MONROE LATE TODAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WITH POTENTIAL FLOODING WILL ALSO BE POSSIBLE...WITH RAINFALL AMOUNTS OF 2 TO 4 INCHES AND SOME LOCAL 6 TO 8 INCH AMOUNTS NOT OUT OF THE QUESTION. ALSO...ISOLATED TORNADOES ARE ALSO A POSSIBILITY AS THUNDERSTORMS INTERACT AROUND THE ROTATING REMNANT LOW OF HUMBERTO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FAIRLY STRONG COLD FRONT APPROACHING THE FOUR STATE AREA WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA THROUGH FRIDAY EVENING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME... ALTHOUGH SOME GUSTY WINDS ARE POSSIBLE WITH STORMS NEAR THIS COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY OR TONIGHT FOR AT THE LEAST...FLOODING ISSUES ASSOCIATED WITH HUMBERTO AND MAINLY OVER LOUISIANA LATE THIS MORNING AND DURING THE AFTERNOON HOURS. 24
In the hours before
Special weather statement, Sep 13, 4:55 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 455 AM CDT THU SEP 13 2007 ARZ072-073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-131500- ANGELINA-BIENVILLE-BOSSIER-CADDO-CALDWELL-CLAIBORNE-COLUMBIA-DE SOTO- GRANT-JACKSON-LA SALLE-LINCOLN-NACOGDOCHES-NATCHITOCHES-OUACHITA- RED RIVER LA-SABINE LA-SABINE TX-SAN AUGUSTINE-SHELBY-UNION AR- UNION LA-WEBSTER-WINN- 455 AM CDT THU SEP 13 2007 ...WEAKENING HURRICANE HUMBERTO TO BRING HEAVY RAIN TO PARTS OF NORTHCENTRAL LOUISIANA AND THE TOLEDO BEND AREA OF EAST TEXAS TODAY... HURRICANE HUMBERTO MADE LANDFALL ALONG THE UPPER TEXAS COAST JUST EAST OF HIGH ISLAND AROUND 2 AM THIS MORNING. IT WILL WEAKEN AS IT MOVES NORTHEAST FROM SOUTHEAST TEXAS INTO NORTHEAST LOUISIANA THIS AFTERNOON AND EVENING. THE GREATEST RISK FROM HUMBERTO WILL BE HEAVY RAINFALL. TWO TO FOUR INCHES OF RAINFALL WILL BE COMMON OVER THE AREA BETWEEN TOLEDO BEND LAKE TO COLUMBIA LOUISIANA...WITH ISOLATED TOTALS SIX TO EIGHT INCHES. FURTHER NORTH TO THE INTERSTATE 20 CORRIDOR FROM RUSTON TO MONROE...ONE TO THREE INCHES OF RAIN MAY FALL BY LATE AFTERNOON INTO THE EVENING. WINDS WILL INCREASE OVER NORTHCENTRAL LOUISIANA DURING THE AFTERNOON AND EVENING. AT THIS TIME...THEY ARE EXPECTED TO REMAIN BELOW TROPICAL STORM STRENGTH. AREAS JUST SOUTH OF A NATCHITOCHES TO COLOMBIA LINE MAY EXPERIENCE A SHORT PERIOD OF SUSTAINED WINDS UP TO 30 MILES AN HOUR BETWEEN 3 PM AND 9 PM. WIND GUSTS MAY REACH 45 MPH...WHICH COULD SNAP TREE LIMBS... RESULTING IN POWER OUTAGES. RAIN IS EXPECTED TO GRADUALLY SHIFT EAST OF THE AREA TONIGHT... WITH MAINLY DRY CONDITIONS ANTICIPATED BY SATURDAY. STAY TUNED TO YOUR NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR UPDATED INFORMATION CONCERNING THIS TROPICAL SYSTEM FROM YOUR NATIONAL WEATHER SERVICE IN SHREVEPORT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 5:44 AM CDT | Flood Watch | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 2 more | 10 hr |
| Sep 13, 4:38 PM CDT | Lake Wind Advisory | SHV | Caldwell, Grant, LaSalle, Winn | 5 hr |
Nearby
Wind Advisories in Louisiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.